The last time my ankles and feet were swollen was when I tried taking Bee Pollen tablets. A friend of mine suggested it. Could this be happening now since I have been drinking green tea regularly?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i was reading the side effects and he's drinking this green tea that he just recently started taking could that be whats causing it?
2 answers • 17 Nov 2009
My doctor put me on Vistaril to help me sleep when all of the usual suspects were not effective. I've been taking it for about 10 days and it ...
1 answer • 17 Apr 2010
i take 400mg my feet has been very swollen and akles also anybody else have this broblems with this drug
1 answer • 14 Aug 2010
I take amlodipine 10 mg tab camb,1 tablet a day.I have severe swelling in my feet ankles & going up my calves,the dr. said that the amlodipine ...
4 answers • 25 Aug 2011
My potassium is low (2.5 -3.5) and I have major problems with swelling in my feet, ankles and legs. I am taking symbicort, spiriva, torsemide, ...
1 answer • 10 May 2014